Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2009, Volume 6, Pages 53–109 (Mi semr57)  

Research papers

Invariant solutions to dynamic of polytropic gas generated by threedimensional Lie subalgebras

E. V. Mamontov

M. A. Lavrent'ev Institute of Hydrodynamics

Abstract: We study group-theoretical solutions to the dynamic equations of polytropic gas. 95 invariant submodels are considered. In a number of cases the factorsystems can be integrated, and several submodels admit constructing partial solutions. This result is applicable in gas dynamics, aerodynamics, and physics of atmosphere.

Keywords: dynamics of polytropic gas, invariant solution, algebra of symmetry.

Full text: PDF file (896 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 533, 517.958
MSC: 35L60, 58J70, 76N15
Received February 18, 2009, published April 10, 2009

Citation: E. V. Mamontov, “Invariant solutions to dynamic of polytropic gas generated by threedimensional Lie subalgebras”, Sib. Èlektron. Mat. Izv., 6 (2009), 53–109

Citation in format AMSBIB
\Bibitem{Mam09}
\by E.~V.~Mamontov
\paper Invariant solutions to dynamic of polytropic gas generated by threedimensional Lie subalgebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2009
\vol 6
\pages 53--109
\mathnet{http://mi.mathnet.ru/semr57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586680}


Linking options:
  • http://mi.mathnet.ru/eng/semr57
  • http://mi.mathnet.ru/eng/semr/v6/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:127
    Full text:33
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022